# SDR COMA9960326

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE CAUTION MESSAGE.  COULD NOT DUPLICATE.  NO DEFECTS FOUND WITH CABIN DOOR.
